I have been prescribed Ativan 4 mg. for over 20 years. I started tapering three weeks ago and I suddenly have really bad flu symptoms. I am down to 2.5 mg at this time. Trying to figure out if the body aches, nausea, stomach pain, etc. is from my tapering Ativan. Does anyone have a similar experience? Thank you!
Withdrawals can include flu-like symptoms such as headaches, sweating, nausea, vomiting, increased blood pressure, high heart rate, abdominal cramps, diarrhea, and body aches.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2011 • 1 answer
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
Updated 4 Feb 2012 • 1 answer
Updated 3 Jan 2014 • 1 answer
Updated 11 Aug 2017 • 1 answer
Updated 28 Nov 2017 • 1 answer